# SDR SWAA041087

- Difficulty date: April 16, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 56,916 hours, 49,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULKHEAD WEB AT BS 1016, FROM STRINGER 6R TO STRINGER 6L, STRINGER 23R, CRACKED.  REPAIRED WEB PER ER.
